# SDR SWAA2022020253262

- Difficulty date: December 14, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY LOWER BULKHEAD PANEL SUPPORT AT BS 947 LBL 16 - RBL 16.  REMOVED CORROSION IAW SRM 51-40-02-0G-0.  LOCATED & DRILLED IAW SRM 51-40-05 AND DWG 149A8117.   INSTALLED A NEW BULKHEAD PANEL SUPPORT IAW SRM 51-40-02-0G-0, & DWG 149A8117.
